# SDR AALA202003299007

- Difficulty date: March 28, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N935AN
- Make and model: Boeing 737823
- Aircraft serial: 30081
- Aircraft time: 58,759 hours, 24,383 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: WL767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT FORWARD OVERWING EXIT LIGHT INOPERABLE.  REPLACED 4 LAMPS AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-01.
